# SDR U2RA2022080300039

- Difficulty date: August 3, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 108,024 hours, 16,305 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5220 · Emergency Exits
- Part: Powerpack
- Part number: 90084
- Part serial: 50577
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK DOOR ASSIST BOTTLE POWER PACK DOES NOT TEST - REMOVED AND REPLACED POWER PACK IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 52-23-14.
